# SDR SWAA990693

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W115055320
- Condition: Damaged
- Location: Bs 540-700
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND EMERGENCY FLOOR TRACK ESCAPE LIGHTING BETWEEN BS 540 TO 700 WITH EXPOSED AND CRUSHED WIRING.  REMOVED AND REPLACED WIRING PER MM.
